# SDR AALA20100802TUL25

- Difficulty date: April 4, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 45,054 hours, 6,071 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 39C ESCAPE PATH LIGHT HAS MISSING SHROUD.  REPLACED SHROUD FOR ESCAPE PATH LIGHT AT 39C.  OPS CHECKED NORMAL.
